Re: Commit/Nicorette lozenges... bloating?
Yeah, you know, I used to use those too (actually i've tried using pretty much every NRT or med at one time or another) and I will tell you one thing: this is withdrawal and if you can just quit the nicotine replacement right now it will go away within a week (whenever you get the last of the nicotine out).
Seriously, I quit cold turkey about 5 days ago and I feel the best I have ever felt with any other quitting method. It's so weird, but I have noticed one important thing over these past 5 days: that horrible shakiness, the uncontrollable bloating and/or hunger, the restlessness and headaches--these are symptoms of WITHDRAWAL and they will last as long as you keep using nicotine! This is the ONLY thing that has kept me from lighting up these past 3 days, lol...
I cannot stress enough that I have done the whole thing (multiple attempts) where I drew it out and either cut down on smoking slowly or tapered off with gum, lozenges, patches, or e-cigs etc. All of those times I felt horrible for weeks or months (depending on how long i was trying to taper down my usage). I'd end up gaining all this weight and just giving up etc.
But 5 days cold turkey and I am actually losing weight because now that the nicotine's gone, I FINALLY FEEL NORMAL. I had been trying to quit all year so I'd gotten so used to the blood sugar drops (uncontrollable hunger/weakness etc) and headaches that I thought that was just how I was. All I can say is, if you're worried about symptoms of withdrawal (weight gain, bloating etc) just go cold turkey and stick it out while your body to adjusts for a few days.